Question: What Nasal Spray Is Safe For High Blood Pressure?

Is there a decongestant that doesn’t raise blood pressure?

Why Coricidin HBP.

Decongestant-free, safe & effective for those with high blood pressure.

Get the relief you need without raising your blood pressure..

What is the best decongestant for high blood pressure?

Coricidin HBP is the #1 selling† brand of powerful cold medicine specially formulated for those with high blood pressure. According to the American Heart Association (AHA), nasal decongestants in common cold medications may raise one’s blood pressure.

Is it better to take a decongestant or not?

Pressure worries aside, decongestants — while they help relieve symptoms — should be used with caution. Unless your doctor tells you otherwise, it’s generally not a good idea to take oral or nasal decongestants of any type for a long period of time.

Is Coricidin HBP a decongestant?

If you have high blood pressure, it’s important you choose a cold medicine that’s decongestant-free like Coricidin® HBP. It safely and effectively treats cold and flu symptoms without raising your blood pressure.

Can you take Flonase with high blood pressure?

Can FLONASE products increase blood pressure? When used as directed, FLONASE products do not increase blood pressure.

Is mucinex good for high blood pressure?

Yes, it’s fine for you to take Mucinex DM if you have high blood pressure. It contains two active ingredients: dextromethorphan and guaifenesin. Dextromethorphan is a cough suppressant. It affects the signals in the brain that trigger cough reflex.

What antihistamines are safe for high blood pressure?

What Allergy Medicines Can I Take if I Have High Blood Pressure?Allegra (fexofenadine)Clarinex (desloratadine)Claritin (loratadine)Xyzal (levocetirizine)Zyrtec (cetirizine)

Is there a safe decongestant for high blood pressure?

Phenylephrine is the only other oral nasal decongestant known to be safe and effective for nonprescription use. It carries the same warnings as pseudoephedrine. Research on its ability to raise blood pressure is not as extensive as that on pseudoephedrine, but some data can be obtained.

Can you take Sudafed if you have high blood pressure?

Advertisement. To keep your blood pressure in check, avoid over-the-counter decongestants and multisymptom cold remedies that contain decongestants — such as pseudoephedrine, ephedrine, phenylephrine, naphazoline and oxymetazoline. Instead: Choose a cold medication designed for people who have high blood pressure.

What can I take for sinus congestion with high blood pressure?

If you have high blood pressure, a saline nasal spray is recommended. This product does not contain any medication that may interfere with or cause your blood pressure to rise. Use a saline nasal spray to moisten the nasal passages and relieve congestion as recommended on the manufacturer’s packaging.

Can I take Claritin if I have high blood pressure?

For allergy sufferers with heart disease, medicines such as Allegra, Zyrtec or Claritin should be safe. However, medicines containing decongestants — including Allegra-D, Zyrtec-D and Claritin-D — could increase your blood pressure and heart rate or interfere with your heart medication.

Do antihistamines weaken immune system?

Most anti-allergy medications do not affect immunity, but it does depend on the medication. Medication such as antihistamines and Montelukast are generally considered safe so you should continue to use these. To the best of our knowledge, there is no reason to think that antihistamines would lower the immune response.

What is the safest decongestant?

In the drug realm, antihistamines such as diphenhydramine (Benadryl), chlorpheniramine (Chlor-Trimeton), cetirizine (Zyrtec), and loratadine (Claritin) can help with a stuffy nose are safe for the heart. Nasal sprays deliver a decongestant right where you need it.

What is the best allergy medicine for someone with high blood pressure?

Medications that often can be safely used by people with significant allergies include nasal corticosteroids. In addition, antihistamines are very effective. The antihistamines include fexofenadine (Allegra), cetirizine (Zyrtec), loratadine (Claritin) and diphenhydramine (Benadryl).